# SDR 9905253248

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Part number: B5211084620000
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVING AT THE GATE AND DEPLANING PASSENGERS.  CATERING CREW FOUND THAT THEY WERE UNABLE TO OPEN DOOR 2L.  MAINTENANCE FOUND THE DOOR UPPER SAFETY PIN GUIDE BUSHINGS HAD MIGRATED OUT OF THE FITTING NOT ALLOWING FOR FULL RETRACTION OF THE SAFETY PIN REQUIRED FOR DOOR OPENING.  BUSHINGS WERE CEMENTED IN PROPER POSITION AND DOOR OPERATIONALLY CHECK NORMAL.
